# SDR DALA2024011600669

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 11,768 hours, 5,550 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK #5 LOWER AFT SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF. AA5742-01028-02B LIAISONENGINEERING SUPPORT REQUIRED BEFORE FURTHER FLIGHT. LOG-PAGE UPDATED @ 12JAN24 0907 UTC 02 CORR BY DAVIS 00748182 IAH 12JAN24 ATA 5742 RII: N ENTR 00748182 W C/W PRI ERA 607388-14AD STEP 3. (1832863). C/W PRI ERA 607388- 14AD STEP 9. (5333) CORROSION BLEND MEETS PRI STEP 8 CRITERIA. NO FURTHER REWORK REQUIRED. (1832863) REQUIRED RH SLAT TRACK #5 LOWER AFT SURFACE PER ERA 607388-14AD REV B AND PRI REV 0,1,2,&3. (LP# 0151116)
